# SDR FDEA201803030577

- Difficulty date: March 3, 2018
- Submitted: March 10, 2018
- Operation: Air carrier
- Aircraft: N742FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 613
- Aircraft time: 53,094 hours, 23,669 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: R532H154120100
- Condition: Gouged
- Location: Frames 63-64
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK -Y1959 GOUGED AT TWO PLACES BETWEEN FRAMES 63 & 64.  REMOVED, FABRICATED & INSTALLED A NEW SEAT TRACK IAW SRM 53-10-16.    MAJOR REPAIR.
